# SDR AALA20110318TUL06

- Difficulty date: March 18, 2011
- Submitted: March 19, 2011
- Operation: Air carrier
- Aircraft: N454AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49559
- Aircraft time: 65,995 hours, 34,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION TO BE OUT OF LIMITS AT LEFT STATIONS 839 TO 843.  INSTALLED DOUBLER AT LEFT STATIONS 839 TO 843 PER AARD 53-20-00-16.
